# SDR DALA13053290177

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 105,818 hours, 15,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT WEDGE AREA UPPER SURFACE INBD EDGE AREA DELAMINATED.  REPAIRED IAW SRM 57-43-02.
